# SDR SIMA982801

- Difficulty date: October 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904AE
- Make and model: Saab 340B
- Aircraft serial: 340B314
- System (JASC): 5220 · Emergency Exits
- Part: Exit
- Part number: 7252210508
- Condition: Misadjusted
- Location: Rt Row 8
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3514  - RIGHT EMERGENCY EXIT AT ROW 8 FELL INTO THE AIRCRAFT JUST PRIOR TO PARKING.  CREW REPORTED THE HANDLE WAS IN THE CLOSED POSITION.  ADJUSTED THE DOOR LATCHING MECHANISM.  AIRCRAFT RETURNED TO SERVICE.  (X)
